# SDR DL767954642

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Rt Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST 1 THE LEFT LIGHT DOES NOT COME ON FOR SLIDE.  SQUIB TEST 2 THE RIGHT LIGHT DOES NOT COME ON FOR SPOLILER.  REPLACED RIGHT HAND OVER WING SLIDE BATTERY ASSEMBLY.  SYSTEM SQUIB TEST CHECKS AS PER M/M. .
